# SDR ASAA2017082921754

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 37,522 hours, 11,351 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED ON PRESSURIZATION PANEL AFTER ENGINE START.  ACFT GROUNDED. PERFORMED FIM 21-31, TASK 827.  AUTO FAIL LIGHT ON. PERFORMED BITE CHECK OF NR 1 AND 2 PRESSURE CONTROLLERS, NO FAULTS NOTED, AUTO FAIL LIGHT REMAINS OFF. OK TO CONTINUE.
